# SDR 08FDEA03028

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38555
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFTER REMOVAL FLOOR PANEL WITH OAN J/C 0600C180-1JR FOUND SEVERE CORROSION ON SEAT TRACK.
